MathSciNet Relay Station
MathSciNet bibliographic data
MR2019955 47B65 (46B03 46B42)
Emelʹyanov, Eduard Yu. A remark to a theorem of Yu. A. Abramovich. Proc. Amer. Math. Soc. 132 (2004), no. 3, 781–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement